# SDR DJFA2018042630001

- Difficulty date: May 30, 2017
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N357FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500156
- Aircraft time: 3,121 hours, 2,175 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Actuator
- Condition: Failed
- Location: Pitch Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PTRIM BKUP FAIL CAS.  REMOVED AND REPLACED THE PITCH TRIM ACTUATOR.  FUNCTIONAL CHECKED GOOD.
